# SDR UHLA2014090100585

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 23,693 hours, 14,579 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX L2 DOOR OPEN MESSAGE DURING FLIGHT.  ADJUSTED L2 DOOR LOCKED PROXIMITY SENSOR IAW AMM 52-72-21. OPS CHECKED GOOD.
